# SDR DL76G081647

- Difficulty date: November 26, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 45,481 hours, 6,667 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel Boost
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RTB - R FWD FUEL BOOST PUMP LOW PRESSURE LIGHT ON.  FLT CREW PLACARD WAS ISSUED BUT A/C NEEDED FUEL ADDED DUE 120 RTE PER MEL.
